# SDR UPS99828849

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT'S INOP.  SWITCH LEFT IN ON POSITION.  REMOVED SERVICEABLE BATTERY PACK UNIT FROM A/C 868 AND INSTALLED INT O A/C 750. OPS CHK'S GOOD, ALL SECURE.  INSTALLED (P/N 5708458-503) (S/N 10382) ON, (P/N 5708458-503) (S/N 925) OFF.
